MathSciNet Relay Station
MathSciNet bibliographic data
MR1888799 (2003f:53010) 53A10 (49Q05)
Ekholm, Tobias; White, Brian; Wienholtz, Daniel Embeddedness of minimal surfaces with total boundary curvature at most $4\pi$. Ann. of Math. (2) 155 (2002), no. 1, 209–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement